# SDR SWAA2017030112222

- Difficulty date: February 9, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 43,718 hours, 29,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 42.    REPAIRED THE WEB IAW SRM.
